MathSciNet Relay Station
MathSciNet bibliographic data
MR1247665 (95a:60110) 60J65 (60K35)
Saisho, Yasumasa; Tanemura, Hideki A Brownian ball interacting with infinitely many Brownian particles in ${\bf R}\sp d$. Tokyo J. Math. 16 (1993), no. 2, 429–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement